A Commutative and Compact Derivations for W* Algebras

Main Article Content

Abdelgabar Adam Hassan
Mohammad Jawed

Abstract

In this paper, we study the compact derivations on W* algebras. Let M be W*-algebra, let LS(M) be algebra of all measurable operators with M, it is show that the results in the maximum set of orthogonal predictions. We have found that W* algebra A contains the Center of a W* algebra ß and is either a commutative operation or properly infinite. We have considered derivations from W* algebra two-sided ideals.

Article Details

References

  1. I. Chifan, S. Popa, J.O. Sizemore, Some OE- and W*-rigidity results for actions by wreath product groups, J. Funct. Anal. 263 (2012), 3422-3448
  2. M. Breijer, Fredholm theories in von algebras I, Math. Ann. 178 (1968), 243-254.
  3. E. Christensenex, Extension of derivations, J. Funct. Anal. 27 (1978), 234-247.
  4. J. Conway, Functions of One Complex Variable, 2nd ed., Springer- Verlag, New York,1978.
  5. J. Dixmier, Les Algebres d'operateurs dans 1'Espace Hilbertien, 2nd ed., Gauthier-Villars, Paris, 1969.
  6. F. Gilfeather and D. Larsinn, Nest-subalgebras of von Neumann algebras: commutants modulo compacts and distance estimates, J. Oper. Theory, 7 (1982), 279-302.
  7. A. Connes, E. Blanchard, Institut Henri Poincaré, Institut des hautes études scientifiques (Paris, France), Institut de mathématiques de Jussieu, eds., Quanta of maths: conference in honor of Alain Connes, non commutative geometry, Institut Henri Poincaré, Institut des hautes études scientifiques, Institut de mathématiques de Jussieu, Paris, France, March 29-April 6, 2007, American Mathematical Society ; Clay Mathematics Institute, Providence, R.I. : Cambridge, MA, 2010.
  8. S. Albeverio, Sh. Ayupov, K. Kudaybergenov, Structure of derivations on various algebras of measurable operators for type I von Neumann algebras, J. Funct. Anal. 256 (9) (2009), 2917-2943.
  9. V. Kaftal, Relative weak convergence in semifinite von Neumann algebras, Proc. Amer. Math. Soc. 84 (1982), 89-94.
  10. S. Sakal, C*-Algebras and W*-Algebras (Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 60), Springer-Verlag, Berlin, New York, 1971.
  11. M. Takesaki, Theory of Operator Algebras I, Springer-Verlag, New York, 1979.
  12. N. Higson, E. Guentner, Group C*-algebras and K-theory, in Noncommutative Geometry (Martina Franca, 2000), pp. 137-251. Lecture Notes in Math., 1831.
  13. D. Voiculescu, Free non-commutative random variables, random matrices and the II1-factors of free groups, Quantum Probability and Related Topics VI, L. Accardi, ed., World Scientific, Singapore, 1991, pp. 473-487.
  14. A.F. Ber, F.A. Sukochev, Commutator estimates in W*-factors, Trans. Amer.Math. Soc. 364(2012), 5571-5587.
  15. F. Murray, J. von Neumann: Rings of operators, IV, Ann. Math. 44(1943), 716-808.
  16. J. Peterson, L2-rigidity in von Neumann algebras, Invent. Math. 175 (2009), 417-433.
  17. B.E. Johnson, S.K. Parrott, Operators commuting with a von Neumann algebra modulo the set of compact operators, J. Funct. Anal. 11 (1972), 39-61.
  18. R. Kadison, A note on derivations of operator algebras, Bull. Lond. Math. Soc. 7 (1975), 41-44.
  19. K. Dykema, Free products of hyperfinite von Neumann algebras and free dimension, Duke Math. J. 69 (1993), 97-119.
  20. C. Consani, M. Marcolli, Noncommutative geometry, dynamics, and ∞-adic Arakelov geometry, Selecta Math. 10 (2004), 167.
  21. A.F. Ber, F.A. Sukochev, Commutator estimates in W*-algebras, J. Funct. Anal. 262 (2012), 537-568.
  22. D. Pask, A. Rennie, The noncommutative geometry of graph C*-algebras I: The index theorem, J. Funct. Anal. 233 (2006), 92-134.
  23. S. Popa, F. Radulescu, Derivations of von Neumann algebras into the compact ideal space of a semifinite algebra, Duke Math. J. 57(2)(1988), 485-518.
  24. I.E. Segal, A non-commutative extension of abstract integration, Ann. Math. 57 (1953), 401-457.